| Model Number |
900076 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Freezing up.Both pins look rusty.Spare pin is also rusty.Fs log # 99321.1216677-2022-00298 wallach ultra freeze 900076 (b)(4).
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
Event or Problem Description
Freezing up.Both pins look rusty.Spare pin is also rusty.Wallach ultra freeze 900076 (b)(4).
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.*analysis and findings complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 23-jul-2013 under work order (b)(4) and sold on 31-jul-2013.Manufacturing record review: dhr-146479 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: 82460- 27-may-2016- pressure valve cracked.88698- 11-apr-2018- worn main valve.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log 99321 this unit was at csi on 20-oct-2022.Visual evaluation: visual examination of the complaint product revealed that the valve plunger is corroded.Functional evaluation: complaint product was functionally evaluated and found not to function properly.Root cause: while no definitive root cause could be reliably determined, the potential cause may be from normal wear and tear.The valve plunger is corroded and the seal worn.*correction and/or corrective action: the complaint unit was repaired and returned to the customer.The main valve plunger was replaced.The unit was tested and found acceptable.Coopersurgical will continue to trend this complaint condition.No further training required at this time.*was the complaint confirmed? yes.